# SDR REXA2015111101083

- Difficulty date: November 11, 2015
- Submitted: November 23, 2015
- Operation: Air carrier
- Aircraft: N8938A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7938
- Aircraft time: 24,104 hours, 21,449 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 CROSSBEAM HAS 2 ATTACH ANGLE CRACKED AT LBL 9 & RBL 9.  INSTALLED TWO EACH CABLE BLOCKS, TOOL 201175 & 201174, AT FS 280 - 295 ON MLG ALT RELEASE FOR BRACKET REMOVAL TO FOM.  REMOVED TWO EACH CABLE BLOCKS, TOOL 201175 & 201174, FROM MLG ALT EXTENSION CABLE. REMOVED CRACKED FS 280 RBL & LBL 9.0 OTBD CLIPS IAW SRM 51-42-21.  FABRICATED NEW RBL & LBL 9, FS 280.00 ATTACH CLIPS IAW EA CRJ253-03792, STEP 1. STEPS 2 - 6 OF EACH CRJ253-03792 REQUIRED.  PERFORMED EDDY CURRENT INSPECTION ON FABRICATED CLIPS IAW EA CRJ253-03792, NO INDICATIONS NOTED.  STEPS 3 - 6 OF EACH CRJ253-03792 REQUIRED.  COMPLIED WITH EA CRJ253-03792, STEPS 3 - 6, FABRICATE FILLERS, INSTALLATION OF CLIPS, RETSORE FINISH & CORROSION PREVENTION APPLIED.  REPLACED FS 280 ATTACH ANGLES CLIPS, TWO EACH AT LBL 9 & RBL 9 OTBD IAW EA CRJ253-03792.  NO FURTHER ACTION REQUIRED.
